# SDR REXA2018122161302

- Difficulty date: December 16, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370807
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS847+16 IS CORRODED FROM S26L TO S26R.  
REMOVED/REPLACED FRAME SECTION AND REINFORCEMENT ANGLE AT FS 847+16  
 IAW CRJ 900 SRM 51-42-06,51-42-21 LEAK CK OF DISTRIBUTION DUCTS GOOD
 IAW CRJ 900 AMM 21-23-00-79-801                                     
                 AAR SM-107
